MAUDE Adverse Event Report: ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 032 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 032 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71002-032
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review if the device history records revealed no manufacturing or processing related irregularities.The trestle luxe 2-level plate was found to be properly manufactured and released in accordance with design specifications.Visual examination of the supplied photo found that the middle blocking slide had become completely detached from the implant.Product evaluation cannot be conducted.The implant has not been returned.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
While inserting the screws, the gold tab broke off.

Brand Name
ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 032 MM (TI-6AI-4V ELI, NITINOL)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key8992776
Report Number2027467-2019-00043
Device Sequence Number11358825
Product Code KWQ
UDI-Device Identifier00844856067004
UDI-Public(01)00844856067004(10)713389
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71002-032
Device Catalogue Number71002-032
Device Lot Number713389
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;